Verlagslink DOI: 10.1016/j.jfa.2015.12.018
arXiv ID: 1408.2113v2
Titel: Expansion of the almost sure spectrum in the weak disorder regime
Sprache: Englisch
Autor/Autorin: Borisov, Denis 
Hoecker-Escuti, Francisco 
Veselic, Ivan 
Schlagwörter: Almost sure spectrum; Expansion of the spectrum; Weak disorder; Mathematical Physics; Mathematical Physics; Mathematics - Mathematical Physics
Erscheinungs­datum: 1-Mär-2016
Quellenangabe: Journal of Functional Analysis 270 (5): 1684-1718 (2016-03-01)
Zusammenfassung (englisch): 
The spectrum of random ergodic Schrödinger-type operators is almost surely a deterministic subset of the real line. The random operator can be considered as a perturbation of a periodic one. As soon as the disorder is switched on via a global coupling constant, the spectrum expands. We estimate how much the spectrum expands at its bottom for operators on ℓ²(ℤᵈ).
URI: http://hdl.handle.net/11420/6199
ISSN: 0022-1236
Zeitschrift: Journal of functional analysis 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

153
Letzte Woche
1
Letzten Monat
2
checked on 06.10.2022

SCOPUSTM   
Zitate

2
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.